crb613 12,294 Views
Joined: Feb 7, '04;
Posts: 1,715 (11% Liked)
; Likes: 542
I work 3 & am off 4.
I bought a Dell....~$1600.00. I had problems from day one! I felt like I knew each support person personally. I am sure ya'll have heard their pitch..... If it can't be fixed over the phone, we will send a tech out to your home to fix it.:angryfire That did not happen & I ask for one. I think if I had not bought it through QVC I would have been stuck. Oh well that is just my
I have a Toshiba and I doubt I will ever buy anything else. They are really great!
Good advice here, but.....always look up any drug you are not familiar with.
We have a nurse that has her aunt as the charge/house supervisor......Guess who gets fewer admissions.
I am going through something similar w/ my dad. He went from A&O to seeing bugs, snakes horrible dreams. He could hardly speak....we figured out it was the Ativan. It is out of his system & he is Dad again! I would look at his meds.....
the patient in question has end stage alzheimers, his wife stopped letting us take him to the dining room, insisted on trays in his room, said she would feed him. he began losing weight. under orders, we began to feed him after she left, his weight stabalized. she then got an order to make him NPO and ate and drank in front of him. after 10 days she got the order for Roxanol, Q2, routine at family request.
When I questioned the DON, I was told not to give it with a rr of 5. the hospice supervisor said not to give it either when they were called. our medical director agrees, as does the hospice medical director.
it has been 14 days since any food or hydration and my facility stands by the decision of not giving the drug with no s/s of pain, dyspnea ect. and a rr below pramaters. he still lives.
Ford Expedition w/a big wildcat paw on the back!
I have been on MS for a year now, and do love it.....but I am sick of trying to care for more pt's than I feel is safe. I have been floated to Tele quite a bit....5 pt's max....what a dream!!!! You guessed it that's probally when I am going.
I have been a nurse for almost a year.....and it does get better. I still have a lot to learn, but when I look back I know so much more than I did almost a year ago. You will get faster, and little thing won't seem like such a big deal. Just take your time, and be safe...if you don't know how to do something ask. It will get better!
No don't get used to it! Expect & demand to be treated as a professional. You will be treated the way you allow yourself to be. Good luck
I thought the HESI was one of the hardest tests I had to take. I took it after each semester.....hated them! We had to score 900 or 950 can't recall. It also counted for a % of our grade, and if you did not score the required minimun in the last semester you did not graduate. I was really worried about taking the NCLEX because of all the stuff I had heard....it was cake compared to the HESI!
IVP Potassium will stop the heart instantly. It is what they give for the death penality lethal injection.
You're describing ME
On a good night, I only have 7 patients. A bad one is 9. I have taken 10, but said I wouldn't do that again, and meant it.
8-9 is the norm for our unit on nights; I may start with 7 patients (still not the norm) but there's always admissions.
I love my job, but if there'll be a reason I leave, it's the patient load.
We have a separate glucose monitoring form in addition to the mar. The MAR was signed as giving the right insulin but on the other form I wrote that it was regular insulin given in response to an abnormal glucose reading.
Advertise With Us